# SDR CALA0400090

- Difficulty date: February 8, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 52,201 hours, 27,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRAP I/B OF C-2 DOOR THRESHOLD CORRODED FROM STA 787 TO 847 IN AFT BAG BIN.  REPLACED STRAP IAW SRM 51-40-02.
